Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 7:29 PM EDT for Atlantic County, New Jersey. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 7:29 PM EDT (23:29 UTC)
- Expired
- Jul 8, 2016, 8:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
923
WWUS81 KPHI 082329
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT FRI JUL 8 2016
NJZ022-025-027-090000-
ATLANTIC-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
729 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...CENTRAL
ATLANTIC...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 727 PM EDT...STRONG THUNDERSTORMS WERE OVER AND NEAR
HAMMONTON...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLEASANTVILLE...HAMMONTON...NORTHFIELD...ABSECON...SHAMONG...
EGG HARBOR CITY...WEYMOUTH...ESTELL MANOR...PORT REPUBLIC...
CORBIN CITY...WADING RIVER...ELWOOD-MAGNOLIA...ENGLISH CREEK...
BATSTO...CHATSWORTH...MAYS LANDING...NEW GRETNA...
WHARTON STATE FOREST...POMONA AND ATSION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3947 7439 3949 7441 3947 7440 3946 7445
3944 7446 3930 7471 3965 7483 3973 7474
3979 7481 3985 7445 3958 7440 3955 7444
3955 7442 3951 7442 3948 7438
TIME...MOT...LOC 2327Z 263DEG 14KT 3968 7481
$$
AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 6:21 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 8, 6:21 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 621 PM EDT FRI JUL 8 2016 .SYNOPSIS... A cold front, currently over the Great Lakes will slide through our region late Saturday. After that, high pressure builds over our region early next week. By mid week, the high shifts offshore as another hot and humid air mass moves into our region for the remainder of the work week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... The Excessive Heat Warning was allowed to expire at 6 PM. Temperatures have dropped quickly in the 70s and 80s across most of the area behind a backdoor cold front and also as a result of rain-cooled outflow from the numerous showers and storms in the area. A narrow corridor from PHL, southward to MIV, DOV and GED where heat indices, where the front or rain-cooled air has yet to arrive, still contain heat indices in the low to mid 90s. Additional update(s) to the forecast (especially PoPs and Weather grids) are anticipated over the next couple of hours. The severe threat will diminish over the next few hours as we become increasingly removed from peak heating, although the threat of heavy rainfall and localized flooding may linger after sunset with slow-moving convection present in this very moist airmass. Previous Discussion... Convection will move offshore late this evening. In the meantime, the main threat will continue to be heavy rainfall and locally gusty winds. The Excessive Heat Warning for the Wilmington- Philadelphia- Trenton urban corridor will be allowed to expire at 6 PM. Some additional showers and thundershowers are possibly overnight, mainly far southern NJ and Delmarva, as another shortwave moves across this region. Otherwise, some patchy fog is possible, particularly where rainfall occurred. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Additional showers and thunderstorms are likely Saturday afternoon, with the area under a marginal risk. The main concern continues to be gusty winds and locally heavy rainfall. Temperatures will be slightly cooler compared to Friday, with continued high humidity. Heat indices are expected to be generally in the low to mid 90s, low enough to preclude the need for an heat advisory or excessive heat warning. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Once the cold front clears the region Saturday night, we'll be in for a welcome, albeit temporary pattern change until mid week when heat, humidity and thunderstorm chances return. Sunday through Tuesday...in the wake of the cold front, a cooler and drier air mass will move over our region through this period. The surface high building over the region will keep conditions mostly dry through this period. A slight warming trend is possible on Tuesday as 1000 to 500 mb thicknesses increase in response to the approaching upper level ridge. Wednesday through Friday...Surface high should slide offshore by late in the day on Tuesday. On Wednesday or Wednesday night, a weak warm front should slide through the region from West to East, bringing a hot and humid air mass back to our region. As with the last few days, this could bring isolated to scattered thunderstorms each afternoon. However, in general there are no major features to suggest a widespread precip event through this time, unless the next cold front arrives earlier than anticipated (now forecast to arrive Friday night). && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...MVFR/IFR at times with evening showers and thunderstorms. MVFR is possibly as low clouds advect into the region, and we cannot rule out patchy fog as well. Saturday...VFR after low clouds clear out early in the morning. Similar to Friday, MVFR/IFR possible in afternoon showers and thunderstorms. Outlook... Sunday through Tuesday...Mostly VFR conditions expected. Wednesday...Isolated to scattered thunderstorms are possible during the afternoon. Otherwise, VFR conditions are anticipated. && .MARINE... Winds and seas should remain well below Small Craft Advisory criteria Friday night into Saturday. Outlook... Saturday through Wednesday...winds and seas should stay below SCA criteria through this period. RIP CURRENTS: Based on the expected wind, wave and swell conditions, we are anticipating a low risk for the development of dangerous rip currents for Saturday along the New Jersey shore and at the Delaware Beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Franck/Klein Short Term...Franck Long Term...Johnson Aviation...Franck/Johnson Marine...Franck/Johnson
Hazardous weather outlook, Jul 8, 6:38 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 638 PM EDT FRI JUL 8 2016 NJZ001-007>010-012>015-020-022>025-027-092245- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 638 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS EVENING COULD PRODUCE HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. ANZ430-431-450>455-NJZ026-092245- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- COASTAL OCEAN- 638 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS EVENING COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN CONTAIN LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ016>019-021-PAZ054-055-061-062-070-071-103>106-092245- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 638 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS EVENING COULD PRODUCE HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. THE THREAT OF LOCALLY STRONG WINDS AND HAIL SHOULD DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. MDZ008-012-015-019-020-PAZ060-101-102-092245- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-BERKS-WESTERN CHESTER- EASTERN CHESTER- 638 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS EARLY THIS EVENING COULD PRODUCE HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE STRONG WINDS AND HEAVY RAIN. LOCALIZED FLOODING IS ONCE AGAIN POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL, FLOODING OR THUNDERSTORM WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. JRK
In the hours before
Special weather statement, Jul 8, 5:56 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016
DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...
AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.
HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575
SFJSpecial weather statement, Jul 8, 6:22 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 PM EDT FRI JUL 8 2016 NJZ017>019-022-027-082245- ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 622 PM EDT FRI JUL 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL GLOUCESTER...NORTH CENTRAL ATLANTIC AND CENTRAL BURLINGTON COUNTIES... AT 621 PM EDT...A STRONG THUNDERSTORM WAS OVER VOORHEES...OR 10 MILES SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...MEDFORD... LINDENWOLD...HAMMONTON...LUMBERTON...BERLIN...TABERNACLE...SHAMONG... MAGNOLIA...CHESILHURST...PEMBERTON...MARLTON LAKES...MARLTON... SPRINGDALE...ECHELON...LEISURETOWNE AND SICKLERVILLE. HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3965 7497 3989 7505 4002 7470 3967 7460 TIME...MOT...LOC 2221Z 257DEG 10KT 3983 7493 SFJ
Local storm report, Jul 8, 6:27 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/08/2016 M2.58 INCH HUNTERDON NJ TRAINED SPOTTER
FELL WITHIN ONE HOUR
&&
EVENT NUMBER PHI1601357
SFJLocal storm report, Jul 8, 6:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG BUDD LAKE 40.87N 74.74W
07/08/2016 MORRIS NJ SOCIAL MEDIA
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER PHI1601358
SFJLocal storm report, Jul 8, 6:40 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG ROXBURY TWP 40.86N 74.66W
07/08/2016 MORRIS NJ 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR.
0352 PM HAIL BUDD LAKE 40.87N 74.74W
07/08/2016 M0.75 INCH MORRIS NJ PUBLIC
0355 PM TSTM WND DMG BUDD LAKE 40.87N 74.74W
07/08/2016 MORRIS NJ SOCIAL MEDIA
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
0400 PM TSTM WND DMG MOUNT OLIVE 40.85N 74.73W
07/08/2016 MORRIS NJ 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR
0406 PM TSTM WND DMG CHESTER 40.79N 74.69W
07/08/2016 MORRIS NJ 911 CALL CENTER
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
0410 PM TSTM WND DMG MENDHAM 40.78N 74.60W
07/08/2016 MORRIS NJ 911 CALL CENTER
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
0520 PM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/08/2016 M2.58 INCH HUNTERDON NJ TRAINED SPOTTER
FELL WITHIN ONE HOUR
&&
EVENT NUMBER PHI1601353 PHI1601352 PHI1601358 PHI1601354 PHI1601355
PHI1601356 PHI1601357
SFJSpecial weather statement, Jul 8, 7:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT FRI JUL 8 2016
NJZ022-025-027-090000-
ATLANTIC-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
729 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...CENTRAL
ATLANTIC...SOUTHWESTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 727 PM EDT...STRONG THUNDERSTORMS WERE OVER AND NEAR
HAMMONTON...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLEASANTVILLE...HAMMONTON...NORTHFIELD...ABSECON...SHAMONG...
EGG HARBOR CITY...WEYMOUTH...ESTELL MANOR...PORT REPUBLIC...
CORBIN CITY...WADING RIVER...ELWOOD-MAGNOLIA...ENGLISH CREEK...
BATSTO...CHATSWORTH...MAYS LANDING...NEW GRETNA...
WHARTON STATE FOREST...POMONA AND ATSION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3947 7439 3949 7441 3947 7440 3946 7445
3944 7446 3930 7471 3965 7483 3973 7474
3979 7481 3985 7445 3958 7440 3955 7444
3955 7442 3951 7442 3948 7438
TIME...MOT...LOC 2327Z 263DEG 14KT 3968 7481
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:30 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Salem, Warren | 3 hr |
| Jul 8, 2:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 2:46 PM EDT | Areal Flood Advisory | PHI | Morris | 4 hr |
| Jul 8, 3:08 PM EDT | Special Weather Statement | PHI | Morris | 37 min |
| Jul 8, 3:12 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 8, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 43 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | PHI | Morris | 33 min |
| Jul 8, 3:43 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 8, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 45 min |
| Jul 8, 4:08 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 4 hr |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 50 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 46 min |
| Jul 8, 4:56 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:59 PM EDT | Special Weather Statement | PHI | Atlantic | 46 min |
| Jul 8, 5:12 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 48 min |
| Jul 8, 5:18 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Jul 8, 5:25 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Jul 8, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic | 4 hr |
| Jul 8, 5:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 8, 5:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jul 8, 6:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 23 min |
| Jul 8, 6:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 7:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 7:48 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 12:33 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 8, 3:31 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 8, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 25 min |
| Jul 8, 4:39 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 51 min |
| Jul 8, 5:22 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jul 8, 5:56 PM EDT | Special Weather Statement | PHI | Kent | 34 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.